# SDR 07FDEA00704

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN SURFACE FOUND DENTED BETWEEN FS 68 AND FS 69 RT AND BETWEEN STR 2 AND STRG 3 REPAIRED PER SRM 53-10-12 FIG 225 (SHEET 1).  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
